# SDR JJBA20221026018

- Difficulty date: October 19, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 45,246 hours, 29,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frms 61-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSE I, RH SILL BTW FRAME 61-65 CORRODED. RH SILL BTW FR61-65 CORROSION BLENDED AND FOUND OUT OF LIMIT. RH SILL BTW FR 61-65 REPLACED. IN ADDITION MIS DRILLED HOLE AT FR 63 REPAIRED.
